OF MATHEMATICAL COMBINATORICS EDITED BY THE MADIS OF CHINESE ACADEMY OF SCIENCES June , 2011
نویسندگان
چکیده
This paper is concerned with the study of duality conditions to convex-concave generalized multiobjective fuzzy nonlinear fractional disjunctive programming problems for which the decision set is the union of a family of convex sets. The Lagrangian function for such problems is defined and the Kuhn-Tucker Saddle and Stationary points are characterized. In addition, some important theorems related to the Kuhn-Tucker problem for saddle and stationary points are established. Moreover, a general dual problem is formulated together with weak; strong and converse duality theorems are proved.
منابع مشابه
Mathematical Combinatorics Edited By The Madis of Chinese Academy of Sciences
Ancykutty Joseph, On Incidence Algebras and Directed Graphs, IJMMS, 31:5(2002), 301-305, studied the incidence algebras of directed graphs. We have extended it to undirected graphs also in our earlier paper. We established a relation between incidence algebras and the labelings and index vectors introduced by R.H. Jeurissen in Incidence Matrix and Labelings of a Graph, Journal of Combinatorial ...
متن کاملOF MATHEMATICAL COMBINATORICS EDITED BY THE MADIS OF CHINESE ACADEMY OF SCIENCES December , 2011
In this paper, we present some elementary properties of neutrosophic rings. The structure of neutrosophic polynomial rings is also presented. We provide answers to the questions raised by Vasantha Kandasamy and Florentin Smarandache in [1] concerning principal ideals, prime ideals, factorization and Unique Factorization Domain in neutrosophic polynomial rings.
متن کاملMATHEMATICAL COMBINATORICS EDITED BY THE MADIS OF CHINESE ACADEMY OF SCIENCES January , 2010
The study of bivector spaces was first intiated by Vasantha Kandasamy in [1]. The objective of this paper is to present the concept of bicoset of a bivector space and obtain some of its elementary properties.
متن کاملOF MATHEMATICAL COMBINATORICS EDITED BY THE MADIS OF CHINESE ACADEMY OF SCIENCES July , 2010
In this study, New identities of Buchsteiner loops were obtained via the principal isotopes. It was also shown that the middle inner mapping T v is a crypto-automorphism with companions v and v. Our results which are new in a way, complement and extend existing results in literatures.
متن کاملOF MATHEMATICAL COMBINATORICS EDITED BY THE MADIS OF CHINESE ACADEMY OF SCIENCES March , 2012
A pseudo-Euclidean space (R, μ) is such a Euclidean space R associated with a mapping μ : − → V x → x − → V for x ∈ R, and a linear isometry T : (R, μ) → (R, μ) is such a linear isometry T : R → R that Tμ = μT . In this paper, we characterize curvature of s-line, particularly, Smarandachely embedded graphs and determine linear isometries on (R, μ).
متن کامل